# SDR 98FDEA00675

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 3 Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING CLIMB WITH ENG ANTI-ICE ON, ENG NR 3 STRUT OVERHEAT LIGHT ILLUM.  ALL ITEM IN EMERGENCY CHECKLIST ACCOMP.  LIGHT WENT OUT AND REMAINED OUT WHEN THRUST WAS RESTORED.  REPEAT WRITEUP.  CONNECTION TO STRUT OVERHEAT DETECTOR REMOVED.  CLEANED AND REFITTED.  CLAMP CONNECTION IN STRUT AREA RETIGHTENED AS REQUIRE.  GROUND RUN CARRIED OUT.  SYS FUNCTION CKS SATISFACTORY.
